# SDR CA971219025

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disk
- Part number: RK45569
- Condition: Failed
- Location: Hp Turbine
- Part time: 16,613 hours
- Stage of operation: IN
- Nature of condition: E, T
- Precautionary procedure: E

## Discrepancy

(CAN) DURING INSPECTION, WITH THE TURBINE EXPOSED, IT WAS FOUND THE HP TURBINE DISK HAD FAILED CAUSING SEVERE INTERNAL DAMAGE AND RESULTED IN PENETRATION OF THE TURBINE CASE.  ENGINE WILL BE SHIPPED TO ROLLS FOR ASSESSMENT OF DAMAGE AND REPAIR.  PART TC:  16,312.
